# SDR DALA2022061004088

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2271063) DURING INSPECTION FOUND CORROSION ON FLOORBEAM BTW RBL 23 AND RBL 45 AND Y=328 AT PASSENGER CABIN. CORROSION LEVEL 2, FLOORBEAM BTW RBL 23 AND RBL 45 AND Y=328 WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR.7. D AND SRM 53-10-51-2R REPAIR 7.
